# SDR DALA2024030503040

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AFT CLEANING DVI WAS PERFORMED ON LAVATORY A FLUSH/FILL LINES AT E/E COMPARTMENT CORROSION WAS FOUND ON WASTLE PANEL INTERNAL SIDE.   WASTLE PANEL INTERNAL SIDE WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4. (0225263)
